# SDR MALA000488

- Difficulty date: July 27, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Cracked
- Location: Lt Cowl Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT ENGINE INBOARD COWL DOOR NACA DUCT IS CRACKED AT THE AFT CORNERS, REFER TO CELSIUS TASK CARD 4519, SAAB  STATEMENT 72SDS2728.  MAINTENANCE REMOVED CRACKS ON LT INBOARD COWL DOOR NACA SCOOP AFT CORNERS.
